Advertisement

Israel Journal of Mathematics

, Volume 42, Issue 4, pp 353–360 | Cite as

Admissible functions with multiple discontinuities

  • Ishai Oren
Article

Abstract

LetT be the unit circle, α irrational andF: T → R a step function. A necessary and sufficient condition for the skew of the α-rotation byf (considered as taking values mod 1) to be minimal is given. Also, the boundedness of Σ i=1 n f(x+iα asn → α is resolved.

Keywords

Unit Circle Step Function Closed Subgroup Jump Discontinuity Admissible Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Furstenberg, H. Keynes and L. Shapiro,Prime flows in topological dynamics, Isr. J. Math.14 (1973), 26–38.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    W. H. Gottschalk and G. A. Hedlund,Topological dynamics, Am. Math. Soc. Colloq, Vol. 36, Providence, RI, 1955.Google Scholar
  3. 3.
    K. Peterson and L. Shapiro,Induced flows, Trans. Am. Math. Soc.177 (1973), 375–390.CrossRefGoogle Scholar
  4. 4.
    W. A. Veech,Topological dynamics, Bull. Am. Math. Soc.83 (1977), 775–830.MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© The Weizmann Science Press of Israel 1982

Authors and Affiliations

  • Ishai Oren
    • 1
  1. 1.RehovotIsrael

Personalised recommendations